# SDR CALA2016062295471

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 58,997 hours, 23,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT FRAME 67, STR 23R-30R HAS SEVERAL OUT OF ROUND HOLES AT DOOR SILL ATTACH POINT.  REMOVED FRAME SECT AT FRAME 67, OUTER ROUND HOLES NEW FRAME LOCATED DRILLED AND INSTALLED.
